# SDR AALA20151204008

- Difficulty date: December 4, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 76,656 hours, 40,900 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE SKIN BULGED & 7 EACH RIVET HEADS SHEARED OR CUPPED, BETWEEN L30R & L29R, AT PRODUCTION SPLICE, APPROX STATION 590.  REMOVED CORROSION IAW SRM 51-10-03 & INSTALLED DOUBLER IAW 53-04-03 FIGURE 11.  ACFT IN BASE MX.
